# SDR SWAA2021021148423

- Difficulty date: February 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 52,022 hours, 34,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93501
- Condition: Missing
- Location: Lt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTNER MISSING FROM OUTBD SIDE OF #3 FLAP CANOE / ACCOMPLISHED #3 FLAP SUPPORT FAIRING REPAIR ALTERNATIVE 1 REF SRM 57-53-70-2R-2. THIS IS AN INTERIM REPAIR AND REQUIRES A DVI EVERY 500 FLIGHT CYCLES OR MORE FREQUENTLY. IF DAMAGE IS FOUND THEN YOU MUST REPLACE INTERIM REPAIR WITH PERMANENT REPAIR REF SRM 57-53-70-2R-2 PARA 2 A(1) REMOVABLE COMPONENT: PN: 113A9350-1 SN: 7866#1
